Cookies?
Library Header Image
LSE Research Online LSE Library Services

A new class of facets for the Latin square polytope

Appa, Gautam, Magos, D. and Mourtos, Ioannis (2006) A new class of facets for the Latin square polytope. Discrete Applied Mathematics, 154 (6). pp. 900-911. ISSN 0166-218X

Full text not available from this repository.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2006 Elsevier BV
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Research centres and groups > Management Science Group
Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 25 Jul 2008 09:25
URL: http://eprints.lse.ac.uk/15196/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only